# SDR UPS02238068

- Difficulty date: April 18, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DOUBLER ON LEFT FWD WHEEL WELL PANEL IS PULLING LOOSE, AND IS CORRODED AT LOWER FASTENER.  REMOVED AND REPLACED DOUBLER PER B727 SRM 51-30-2 ON LEFT FWD WHEEL WELL BELOW APU EXTINGUISHER BLOW OUT DISC.
